# SDR SWAA2021071984814

- Difficulty date: June 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727b-727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP AND IN WELL OF SEAT TRACK CROWN BS 727B-727D+12 RBL 25 WL 208. ; / [01] SEAT TRACK STA 727B-887 RBL 25; WL 208 IS OUT OF LIMITS AND WILL BE REPLACED ON CARD# TTG8Q005GBFW.; [02] VERIFIED SEAT TRACK STA 727B-887 RBL 25; WL 208 IS OUT OF LIMITS AND WILL BE REPLACED ON CARD# TTG8Q005GBFW
